# SDR ABXA010343

- Difficulty date: June 6, 2001
- Submitted: June 21, 2001
- Operation: Air carrier
- Aircraft: N988AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47084
- Aircraft time: 55,199 hours, 56,707 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FRAME AT FS 980 AND LONGERON 16 LEFT.  REPAIRED FRAME IAW DC-9 SRM 53-03, FIGURE 32.
